Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Urine test showed traces of Albumin and hazi in appearance. Should I be worried?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2003
Answered : 495 Questions
Question
SIR MY CUE SHOWS TRACE OF ALBUMIN AND APPEARANCE HAZY,ALL OTHER PARAMETERS ARE NORMAL .MY CREATININE LEVEL IS ALSO NORMAL.IS THERE ANY PROBLEM TO ME OR ISIT NORMAL TO HAVE TRACE OF ALBUMIN.I AM 35 YEARS OLD,AND WORRIED A LOT KINDLY ANSWER ME
Posted Sun, 13 Oct 2013 in Kidney Conditions
 
 
Answered by Dr. Aditya Bhabhe 56 minutes later
Brief Answer:
See detailed answer

Detailed Answer:
Hi XXXXXXX

Thank you for sending in your query.

First of all stop worrying . We need some more information before we decide if this is really a problem related to kidneys or not.

Did you have any symptoms when the tests were done?
Sometimes traces of protein or albumin are seen in the urine following heavy exercise, fever or urine infection.

I would advice you to repeat the urine test at a convenient time (i.e. , you do not have to rush to do it).
If it still shows trace albumin then we should do a 24 hour urine collection for proteins and albumin. The results of the 24 hour test are more accurate compared to a spot sample. At the same time we could get an ultrasound of the kidneys to see their size and appearance.

Based on the above information we will be able to decide if there is any problem in the kidney due to which you are leaking protein or whether this report was just a one off thing.

Whatever the results I do not think that you have some serious kidney problem about which you should get worked up about.

I Hope this was helpful.
Feel free to contact me if you have any further questions or clarifications.

Regards
Dr. Aditya Bhabhe


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor